# SDR DALA2016040703583

- Difficulty date: April 7, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N702DN
- Make and model: Boeing 777232
- Aircraft serial: 29741
- Aircraft time: 41,210 hours, 3,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 665
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE FOUND DENT FWD OF L2 DOOR AT BS 665, S26 - 27L. DENT AREA OF SKIN CUT OUT.  REPAIRED IAW SRM 53-00-01, REPAIR 7, FIG 202.
